I’ve been using Huel for one month,bought for the first time 2 vanilla flavored Huel,which I’m about to finish,then I’ve ordered 1 vanilla and 1 U/U.
I’ve also tried the different flavours which I did particularly enjoy because of the quite strong artificial taste (specially th fruity ones).
I usually have one scoop as soon as I woke up,then I have breakfast at work and as I work in hospitality I benefit of a decent breakfast (usually eggs with avocado on toast,or Porridge with fruits,or granola with Greek Yogurk and Rhubarb),then snack during the shift with fruits or nuts and when my shift finishes sometimes I have some food (salads/chicken/Pret a manger sandwiches or again just fruits) and around 8 in the evening I have 3 scoop of Huel as dinner as I have no time to cook something healthy at evenings.So I’m lately sticking with 4 scoops of Huel per day (usually half water and half Almond Milk,and for the morning one,I’m sure experimenting it with half spoon of Organic Matcha Powder as I had enjoyed the Matcha flavour sample).
I’ve been quite happy so far of the product generally cause it makes me save some time and I have to care less about my dinner.
I’m generally feeling good and healthy.
I also have to say that I’m trying to be on diet and I’ve lost around 6kg in 3 months more or less. (I do gym 2/3 times a week for one hour,plus sometimes I go for an half an hour jogging if I missed the gym,and since I work in a bar,I usually walk 7/9 km daily,so I’m quite active).
I’m also trying to drink enough water.
So,now in the last days I’ve been experiencing on my body some sort of small pimples/red spots which I haven’t had before,especially for the area (just 2/3 so far) as I’ve got one on my belly,one on my harm and one on my chest (nothing different on my face skin so far).
I’ve also noticed that lately I’m going to toilet more often than before.
My question is,are these good or bad "signals"my body is giving me? Is it related to HUEL use (pheraps the sweetner).
Did anyone have the same side effects?
What should I do?
Sorry for the long topic and thanks everyone is going to spend some time to clarify my doubts.